# SDR TWAA9806702

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND FS 370 FORMER CRACKED ABOVE LONGERON 9R, APPROX .75 INCH LONG.  REPLACED FORMER SECTION PER SRM 51-01, PAGE 1 ITEM C, AND TWA STANDARD PRACTICES.  (M)
